# SDR ASMF200507025

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 40,921 hours, 27,915 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 39271012
- Part serial: P1941
- Condition: Failed
- Location: Right Augmentati
- Part time: 44,366 hours, 31,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED OF FLT AS A CONSEQUENCE OF RT VELOCIMETER OSCILLATED FROM 0-400 KTS & ALARM ACTIVATED. DIRECTOR BUSS DISAPPEARED IN BOTH PFD AND FMA W/O IND, AUTOMATIC ACCELERATORS DISCONNECTED, MACH TRIM LIGHT TURNED ON INFLT, AUTOPILOT DISENGAGED FREQUENTLY & "R AIR COND TEMP HI" LIGHT TURNED ON AFTER T/O. DURING MX REVISION DETECTED THAT DYNAMIC HOSE LOOSE, TIGHTENED & TESTED IAW MM, ALL CORRECT. DIRECTOR OF FLT SYS, AUTO ACCELERATORS, MACH TRIM SYS, AUTOPILOT SYS CHECKED IAW MM. AIR COND TEMP HI LIGHT DEFERRED IAW MEL 21-01. DURING OVERNIGHT SERVICE, AUGMENTATION VALVE, HI SENSOR, THERMAL SWITCH AND THERMOSTAT WERE REPLACED IAW MM 36-10-01, TESTED CORRECT. DEFERRED REPORT WAS CLOSED.
